Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Positive temperatures on an infinite rod


Author: D. V. Widder
Journal: Trans. Amer. Math. Soc. 55 (1944), 85-95
MSC: Primary 36.0X
DOI: https://doi.org/10.1090/S0002-9947-1944-0009795-2
MathSciNet review: 0009795
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [G] Doetsch, Les équations aux derivées partielles du type parabolique, L'Enseignement Mathematique vol. 35 (1936).
  • [J] B. J. Fourier, Théorie analytique de la chaleur, Paris, 1822.
  • [E] Goursat, Cours d'analyse mathématique, Paris, 1923, vol. 3, chap. 29.
  • [G] Herglotz, Über Potenzreihen mit positivem reelen Teil im Einheitskreis, Berichte über die Verhandlungen der königlich Sächsischen Gesellschaft der Wissenschaften zu Leipzig, mathematisch-physische Klasse vol. 63 [6-9] (1911) pp. 501-511.
  • [P] S. Laplace, Memoire sur divers points d'analyse, J. École Polytech. vol. 8, Cahier 15 (1809).
  • [L] H. Loomis and D. V. Widder, The Poisson integral representation of functions which are positive and harmonic in a half-plane, Duke Math. J. vol. 9 (1942). MR 0007200 (4:101e)
  • [S] D. Poisson, Théorie mathématique de la chaleur, Paris, 1835.
  • [S] Täcklind, Sur les classes quasianalytiques des solutions des équations aux dérivées partielles du type parabolique. Doctor's thesis, Uppsala, 1936. Also Nova Acta Regiae Societatis Scientiarum Upsaliensis (4) vol. 10 (1936) pp. 1-57.
  • [E] C. Titchmarsh, The theory of Fourier integrals, Oxford, 1937.
  • [A] Tychonoff, Théorèmes d'unicité pour l'équation de la chaleur, Rec. Math. (Mat. Sbornik) vol. 42 (1935).
  • [K] Weierstrass, Über die analytische Darstellbarkeit sogenannter willkürlicher Functionen reeller Argumente, Sitzungsberichte der Berliner Akademie, 1885.
  • [D] V. Widder, The Laplace transform, Princeton, 1941. MR 0005923 (3:232d)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 36.0X

Retrieve articles in all journals with MSC: 36.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1944-0009795-2
Article copyright: © Copyright 1944 American Mathematical Society

American Mathematical Society